Advertisement

Intensive Care Medicine

, Volume 33, Issue 1, pp 197–197 | Cite as

Reply to Dr. Mégarbane et al. regarding “Pharmacokinetic/pharmacodynamic modelling of cardiac toxicity in venlafaxine overdose”

  • Geoffrey K. Isbister
  • Lena E. Friberg
  • Stephen B. Duffull
Correspondence

Keywords

Public Health Toxicity Future Study Charcoal Emergency Medicine 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Sheiner LB, Stanski DR, Vozeh S, Miller RD, Ham J (1979) Simultaneous modeling of pharmacokinetics and pharmacodynamics: application to d-tubocurarine. Clin Pharmacol Ther 25:358–371PubMedGoogle Scholar
  2. 2.
    Friberg LE, Isbister GK, Hackett LP, Duffull SB (2005) The population pharmacokinetics of citalopram after deliberate self-poisoning: a bayesian approach. J Pharmacokinet Pharmacodyn 32:571–605PubMedCrossRefGoogle Scholar
  3. 3.
    Friberg LE, Isbister GK, Duffull SB (2006) Pharmacokinetic–pharmacodynamic modelling of QT interval prolongation following citalopram overdoses. Br J Clin Pharmacol 61:177–190PubMedCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  • Geoffrey K. Isbister
    • 1
  • Lena E. Friberg
    • 2
  • Stephen B. Duffull
    • 3
    • 4
  1. 1.Menzies School of Health ResearchCharles Darwin UniversityDarwinAustralia
  2. 2.Department of Pharmaceutical BiosciencesUppsala UniversityUppsalaSweden
  3. 3.School of PharmacyUniversity of OtagoOtagoNew Zealand
  4. 4.School of PharmacyUniversity of QueenslandBrisbaneAustralia

Personalised recommendations